Lybrate.com has an excellent community of Gastroenterologists in India. You will find Gastroenterologists with more than 32 years of experience on Lybrate.com. You can find Gastroenterologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Submit a review for Dr. Rahul GuptaYour feedback matters!
Recently I have got acne and pimple problem. My face has developed a lot of pimples and are reappearing at same place. Also I feel my food pipe hot. I have a problem of gastritis since ling and medication is unable to cure it. please gove me some suggestions. Thank you.
I'm suffering from pancreatic and having much pain, now I have gas trouble from 2 days and much pain. Please I tried some medicine james pantoprazole & kompetisine (sr) capsule at empty stomach 2 days.
Hi Sir, I am 26 year old male. Due to my digestive problem. Yesterday Doctor done my H. Pylori test it found positive. Doctor give me medicine course Takepron capsule- BF 2 times Klaribac 250 tablets - AF 2 times Gevita capsule- AF 2 times. It is ok for me or need to add any other medicines. THS and CBC test also done. THS- 1.87 uIU/ml. CBC found ok. 14.1g/dl. Please suggest me. My weight going to decrease. My height is 5'8" And weight is 62 kg.
I am facing some gas problem for last 20 days, I'm not taking any fast foods, I taking lite meal, some times I am feeling nausea in morning time, and having back pain some times, having headaches, nebulizer in belly, some times feeling dizziness.
I am 19 years old boy. I am not obese yet have some fat. When I run, I feel pain in right side of abdomen. What is it? It has been since last year. I checked it with kidney stones symptoms but they did not match. Is this issue worrisome?
I'm having diarrhea since 5 days. I poop watery stools very few times. Most of the time I'm having loose stools. At the beginning (1st day) I tried ayurvedic medicine and then (3rd day) consulted MBBS doctor. Completed course given by MBBS doctor. But I was not recovering. So I consulted MD doctor on 4th day. I am taking medicines given by him (5th day) but still I am having loose stools. (Medicine names: Satrogyl 300, Drotin,Raboni 20, Bifilac ). Can you tell me the possible reasons behind this kind of diarrhoea? Is their any serious problem in my digestive system?
Acidity problem having eating before any time I not eating anything sometime period problem also having so what I have to do.
I am having a acidity problem at night. If I take a little bit oily food, I started having a chest burn problem. But still I don't have any liver problem. What is the appropriate solution for this problem?
I use to face gas trouble, acidity etc. Daily. My digestive system is always have been worst and I think that is the only reason for all my problems like my dry skin, resha. I want to destroy all these tummy related disorders from the root.
I am having digestion problems for two three days. I am not being able to eat properly as a result weakness is coming.
Hello I'm 29 years old my digestive system is very disturb can I take enema at home and how to perform it?
Hi I am 28 years old a mother of two, and I had hysterectomy on jan 19 2015, and till today after 3 months I still have pain in my lower abdomen and it hurts a lot while urinating, I have consulted a lot of doctors , had lots of medicines but no signs of improvement. I hope that you will bring solution to m problem.
I'm suffering form the pain in the morning while going to the washrooms'can you please suggest me the doc.
Hi sir/madam I am a 25 years old male and a medical student My problem is, I at a friend's party had intercourse 10 days back with an unknown girl. Then after 3-4 days I started having burning sensation while urinating and a slight fever. I have previous history of UTI 10 yrs back so I thought it could be it. But then some ulcer type red lesions started appearing in my mouth at odd locations like on lingual frenum, dorsal keratinized surface of tongue and from next day I had severe pain and these red lesions in my whole throat, now they are also present on maxillary anterior interdental papillae. I started doing course of azithromycin tds from 2 days. Now burning sensation has subsided by about 90% but these lesions still persist in my mouth. Please tell me what to do.
A peptic ulcer is usually found in the duodenum, or the first part of the small intestine. These ulcers can also be found in the delicate stomach lining near this region. These are usually painful sores that are caused due to too much acid production in the stomach, as well as excessive smoking and alcohol consumption. The symptoms generally include heartburn, bloating, nausea, vomiting, and even blood discharge in stool and vomiting. So how can you treat these ulcers? Here's a short list of ways to do so.
- Medication: The most common way of treating peptic ulcers is to ingest proton pump inhibitors which can be prescribed by a general physician. These medicines will effectively stop the production of acid and reflux in the gastroesophageal band, so as to prevent the growth and production of such ulcers. Antibiotics can also help, especially in severe cases where there is a risk of infection due to the presence of these ulcers.
- Upper Endoscopy and Surgery: For severe cases where there is bleeding in the peptic ulcers, an upper endoscopy may also be conducted. This quick procedure can give relief from the bleeding. Also, many specialists might recommend surgery so as to treat an ulcer that has punched a hole in the stomach's wall, in which case the persistent bleeding cannot be stemmed even with an upper endoscopy.
- Lifestyle Choices: The presence of a peptic ulcer usually points to tobacco and alcohol abuse. If you happen to be over 50 years of age and are busy drinking copious amounts of alcohol every day and even chain smoking, then you may be at risk. It is best to stop such abuse by giving up smoking and drinking so as to ensure that the peptic ulcer can be treated and does not become a fatality. Also, drinking plenty of water and eating a proper balanced diet along with exercise are some of the best ways of treating these ulcers.
- Side Effects: Peptic ulcers may also arise as a side effect of having pain killers too frequently. So it is important to stay away from medication that gives rise to this kind of reaction in the body.
Managing and treating peptic ulcers is a matter of getting the right tests done for diagnosis before discussing further medication or surgery based treatment for the ulcer so that it does not pose any grave danger to the patient's body. If you wish to discuss about any specific problem, you can consult a General Physician.